# SDR SWAA2019071934997

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 70,354 hours, 41,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6961830
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OVER WING EMERGENCY EXIT HANDLE MOLDING LOOSE.  SECURED HANDLE REF MM.
